# SDR 99T64R258AR

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 7921 · Engine Oil Cooler
- Part: Duct
- Part number: 57542041
- Condition: Cracked
- Location: Oil Cooler
- Part time: 65,019 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0161 - CSD OIL COOLER DUCT CRACKED AT FORWARD MOUNTING FLANGE ENG S/N 670982 NR 4 POSITION.  WELDED CRACK IAW BOEING ENGINEERING MESSAGE M-7200-99-05081 WITH APPROVED FAA FORM 8110-3 DATED 6-21-99.  REF:  ARROW AIR, ARWA.  (X)
